Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Are heart palpitations normal after 30 -60 minutes of taking seroquel ?

i get heart pallpations 30 to 60 mins after taking my med named seroquel is this normal hello i take a medication named seroquel and i find with in 30 to 60 minutes after i get heart pallpations is this normal
Asked On : Wed, 2 Feb 2011
Answers:  2 Views:  155
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query

Seroquel is most often used in schizophrenia and is not known to cause palpaitations. I suggest u get an ecg during the palpitations. Are there any other drugs u r taking along with this? Why r u receiving this drug?

Have a healthy living
Answered: Tue, 16 Aug 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
This drug can produce palpitition,perspiration,mood changes.Consult your psychiatrist and seek advice for continuation or substituting with other drug.
Ok and bye.
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor